Estimates of exponents of exponential growth of solutions of some systems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2008-2010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a19,
author = {L. D. Zamkobaya},
title = {Estimates of exponents of exponential growth of solutions of some systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2008--2010},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a19/}
}
L. D. Zamkobaya. Estimates of exponents of exponential growth of solutions of some systems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2008-2010. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a19/